MathSciNet Relay Station
MathSciNet bibliographic data
MR1290286 (95h:82007) 82B23 (81T27)
Babujian, H. M.; Flume, R. Off-shell Bethe ansatz equation for Gaudin magnets and solutions of Knizhnik-Zamolodchikov equations. Modern Phys. Lett. A 9 (1994), no. 22, 2029–2039.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement